# SDR ASAA2015041811380

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 27,162 hours, 8,385 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP AFTER POWER SHIFT.  ACFT GROUNDED.  SUCCESSFUL RESET IAW QRH REF FIM 23-15 TASK, 801 NOTE C.
